MAUDE Adverse Event Report: MEDIVATORS INC. ENDOGATOR; ENDOGATOR TUBING

MEDIVATORS INC. ENDOGATOR; ENDOGATOR TUBING
Model Number 4005644
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that when inserting the endogator tubing set into their steris gi 4000 machine, the tubing is splitting, allowing water to leak onto the floor.No report of injury.

Brand Name
ENDOGATOR
Common Device Name
ENDOGATOR TUBING
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key25306694
Report Number1651395-2026-00008
Device Sequence Number18468271
Product Code OCX
UDI-Device Identifier40677964030985
UDI-Public(01)40677964030985(17)290121(10)1000314176
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K231418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4005644
Device Catalogue Number4005644
Device Lot Number(10)1000314176
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown